# SDR AWXA200501513

- Difficulty date: November 21, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CRACK UNDER LT ANTENNA ATTACH BRACKET AT BS 178, WL 212 AND BL 5L.  MAINTENANCE CUT OUT DAMAGED PART OF WEB IAW BOEING 737-300 SRM 53-10-08-2R11.  FABBED DOUBLER AND SHIM IAW BOEING 737-300 SRM 53-10-08-2R11.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 212 AND BL 5L IAW BOEING 737-300 SRM 53-10-08-2R11.
